# SDR S9BA2016F00006

- Difficulty date: October 19, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Aircraft serial: 617
- Aircraft time: 41,429 hours, 71,861 cycles
- Engine: Pwa PT6A27
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 252444076
- Part serial: A74916
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

(CGKBR) LEFT ENGINE NOT MAKING 50 PERCENT TORQUE ON LAST FLIGHT CHECKS. REPLACED FUEL PUMP AND FUEL CONTROL.
